Skip to main content
×
Home
    • Aa
    • Aa
  • Mathematical Structures in Computer Science, Volume 22, Issue 4
  • August 2012, pp. f1-f2

MSC volume 22 issue 4 Cover and Front matter

Abstract
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Structures in Computer Science
  • ISSN: 0960-1295
  • EISSN: 1469-8072
  • URL: /core/journals/mathematical-structures-in-computer-science
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×